MAUDE Adverse Event Report: CORDIS US CORP MYNX CONTROL VENOUS; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP MYNX CONTROL VENOUS; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX61260
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot: f2605504 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, bleeding occurred following use of two 6f¿12f mynx control venous vascular closure device (vcd) at left femoral vein access sites (7f and 11f).Avanti+ 7f and 11f sheaths were used.The procedure was an atrial fibrillation pulsed field ablation, and the device deployment was reported as successful with no issues.The patient was noted to have difficult vascular access.Post-procedure, the patient experienced oozing from both left and right femoral vein access sites as well as intravenous sites and was admitted due to continued/ excessive bleeding.The patient was on antiplatelet therapy, and bleeding continued the following morning after stitch removal from a non-cordis vascular closure device site (right femoral vein), requiring additional bedrest prior to discharge.The procedure was performed using a retrograde approach, and the deployer was mynx certified.Vessel suitability was verified on venography, including insertion angle, and vessel diameter was confirmed to be greater than or equal to 5 mm.There was little vessel tortuosity, and peripheral vascular disease was noted with difficult access.There was no pre-existing hematoma, arteriovenous fistula, or pseudoaneurysm at the access site, and no multiple stick attempts were made.The patient was laying flat in bed when bleeding started.The puncture site was neither above the inferior epigastric artery nor below the bifurcation, and there was no posterior wall puncture.Treatment included hospital admission for overnight observation, manual pressure, application of a hemostatic agent, and extended bedrest.The patient was also bleeding from intravenous sites, and brillinta use was considered a contributing factor.There was no hemodynamic instability reported.The device will not be returned for evaluation as the devices were discarded.

Brand Name
MYNX CONTROL VENOUS
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
7863138372
MDR Report Key25000136
Report Number3004939290-2026-00482
Device Sequence Number8750452
Product Code MGB
UDI-Device Identifier10705032090278
UDI-Public(01)10705032090278(17)280224(10)F2605504
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMX61260
Device Lot NumberF2605504
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BSC FARPULSE.; CARTO MAPPING.; ICE CATHETER.
Patient Age63 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite